I have RA and was on Methotrexate which had to be stopped due to numerous cold sores and toe infection. The Cold sores have started in my ear now even when I was on Acylovir. Now the Dr. wants to start me on Arava. One of the side effects is cold sores. I am really worried about them now being in my ears and that I have had one that has not completly gone away after several weeks even changing to Valtrex. Any help with what kind of specialist I could see.
I have had cold sores since I was born. I don't get them in my mouth sometimes the lip. I get them all over my face. In Feb. I had pnuemonia (pneumonia) and also a viral infection in my throat that was treated with Acylovir. I also had a viral infection in my big toe. Please help.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.